# SDR AWKA2019080501

- Difficulty date: July 31, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N551XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20324
- Aircraft time: 9,396 hours, 4,144 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Condition: Unsecure
- Location: Rt Eng Ignition
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ABOUT AN HOUR OUT FROM LANDING WHILE CRUISING AT FL450, THE RIGHT ENGINE ROLLED BACK AND SHUT DOWN WITHOUT ANY COMPONENT FAILURE NOR ANY ACTION FROM THE CREW. THE AIRCRAFT SHOWED IT WAS ATTEMPTING TO AUTO RE-LIGHT BUT THERE WAS NO INDICATION OF FUEL OR IGNITION. THERE WERE NO CAS MESSAGES OTHER THAN LOAD SHEDDING THAT OCCURRED AS A RESULT OF THE ENGINE SHUTDOWN. THE CREW RAN THE APPROPRIATE CHECK LIST AND ATTEMPTED AN ENGINE RESTART UNSUCCESSFULLY. THE CREW ELECTED TO DIVERT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE AIRCRAFT.  FOUND THE RIGHT ENGINE FIRE PUSH BUTTON SWITCH AND RIGHT HYD SOV PUSH BUTTON SWITCH SELECTED ON,  ON THE CENTER PEDESTAL. SWITCHES WERE SELECTED TO THE NORMAL POSITION. ADDITIONALLY, THE RIGHT ENGINE, LOWER IGNITION EXCITER UNIT, LOWER LEAD WAS FOUND TO BE LOOSE. THE LEAD WAS DISCONNECTED, INSPECTED AND PROPERLY CONNECTED. RIGHT ENGINE GROUND RUNS WERE ACCOMPLISHED WITH NO ISSUES NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO FAULTS NOTED.
